# SDR SWAA2021080488335

- Difficulty date: June 24, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 960-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOP SILL BS 960-986 RBL 52 WL 208. ; / [01] REMOVED CORROSION ON AFT SERVICE DOOR MOPSILL STA 960-986; RBL 52; WL 208. MAX MATERIAL REMOVED WAS .012' 1' BY 1' FROM .080'. OUT OF LIMITS PER SRM 53-70-15-01-1; SRM 53-70-15-1A-1; SRM 51-10-02-0G-0.; [02] VERIFIED REMOVED CORROSION ON AFT SERVICE DOOR MOPSILL STA 960-986; RBL 52; WL 208. MAX MATERIAL REMOVED WAS .012' 1' BY 1' FROM .080'. OUT OF LIMITS PER SRM 53-70-15-01-1; SRM 53-70-15-1A-1; SRM 51-10-02-0G-0.; [03] REMOVED DAMAGED AFT SERVICE DOOR MOP SILL PER SRM 51-40-02-0G-0.; [04] VERIFIED REMOVED DAMAGED AFT SERVICE DOOR MOP SILL PER SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED AND COUNTERSUNK NEW AFT SERVICE DOOR MOPSILL PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG# 147A8501; REV A. OK TO INSTALL.; [06] VERIFIED CORRECTIVE ACTION ITEMS 3-5. OK TO INSTALL.; [07] ACCOMPLISHED PARTIAL INSTALLATION OF AFT SERVICE DOOR MOPSIL 100% TEMP OR PERMANENT FASTENERS INSTALLED WITHIN SEALANT SQUEEZE OUT TIME; [08] VERIFIED 100% TEMP OR PERMANENT FASTENERS INSTALLED WITHIN SEALANT SQUEEZE OUT TIME; [09] COMPLETED INSTALLATION OF NEW AFT SERVICE DOOR MOPSILL PER SRM 51-40-02-0G-0 AND BOEING DWG# 147A8501.; [10] VERIFIED INSTALLATION OF NEW ASD MOPSILL PER SRM 51-40-02-0G-0 AND BOEING DWG# 147A8501; VERIFIED REJECTION ISSUE CORRECTED ON OTHER TASK; [11] VERIFIED ALL WORK COMPLETE THIS TASK
